VOL. 19 · NO. 4 | December 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 19 (4), (December 1972)
No abstract available
Articles
Daniel H. Gottlieb
Michigan Math. J. 19 (4), 289-297, (December 1972) DOI: 10.1307/mmj/1029000938
KEYWORDS: 55B99
No abstract available
T. S. Wu, Y. K. Yu
Michigan Math. J. 19 (4), 299-313, (December 1972) DOI: 10.1307/mmj/1029000939
KEYWORDS: 22D05
No abstract available
Masahiko Fujiwara
Michigan Math. J. 19 (4), 315-319, (December 1972) DOI: 10.1307/mmj/1029000940
KEYWORDS: 10B25, 12A45
No abstract available
Morton Brown
Michigan Math. J. 19 (4), 321-323, (December 1972) DOI: 10.1307/mmj/1029000941
KEYWORDS: 57A05, 54F15
No abstract available
R. J. Cook
Michigan Math. J. 19 (4), 325-331, (December 1972) DOI: 10.1307/mmj/1029000942
KEYWORDS: 10B30, 10B40
No abstract available
Fletcher Gross
Michigan Math. J. 19 (4), 333-339, (December 1972) DOI: 10.1307/mmj/1029000943
KEYWORDS: 20D20
No abstract available
Michael Fried, John H. Smith
Michigan Math. J. 19 (4), 341-346, (December 1972) DOI: 10.1307/mmj/1029000944
KEYWORDS: 20B05, 05C25
No abstract available
Dan J. Eustice
Michigan Math. J. 19 (4), 347-352, (December 1972) DOI: 10.1307/mmj/1029000945
KEYWORDS: 30A20
No abstract available
Michael E. Taylor
Michigan Math. J. 19 (4), 353-356, (December 1972) DOI: 10.1307/mmj/1029000946
KEYWORDS: 46E40
No abstract available
David C. Haddad
Michigan Math. J. 19 (4), 357-360, (December 1972) DOI: 10.1307/mmj/1029000947
KEYWORDS: 30A72
No abstract available
Thomas H. MacGregor
Michigan Math. J. 19 (4), 361-376, (December 1972) DOI: 10.1307/mmj/1029000948
KEYWORDS: 30A32
No abstract available
Donald R. Wilken
Michigan Math. J. 19 (4), 377-379, (December 1972) DOI: 10.1307/mmj/1029000949
KEYWORDS: 30A32
No abstract available
Frank B. Ryan
Michigan Math. J. 19 (4), 381-382, (December 1972) DOI: 10.1307/mmj/1029000950
KEYWORDS: 30A72
No abstract available
L. R. Sons
Michigan Math. J. 19 (4), 383-384, (December 1972) DOI: 10.1307/mmj/1029000951
KEYWORDS: 30A72, 30A12
No abstract available
Lawrence Zalcman
Michigan Math. J. 19 (4), 385-386, (December 1972) DOI: 10.1307/mmj/1029000952
KEYWORDS: 30A72
No abstract available
T. Walsh
Michigan Math. J. 19 (4), 387-399, (December 1972) DOI: 10.1307/mmj/1029000953
KEYWORDS: 42A92, 43A22, ‎46E15
No abstract available
Seymour Haber
Michigan Math. J. 19 (4), 401-410, (December 1972) DOI: 10.1307/mmj/1029000954
KEYWORDS: 41A55
No abstract available
Back Matter
Michigan Math. J. 19 (4), (December 1972)
No abstract available
Back to Top